# SDR 0126417

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N417FJ
- Make and model: Dorner DO328300
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 7015327901
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CAE TO CVG, CREW NOTICE ELECTRICAL SMELL COMING FROM THE GP300 AUTO PILOT PANEL.  AN EMERGENCY WAS DECLARED WITH ATC; FLIGHT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE GP300 AUTO PILOT PANEL AND AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
